Tikhonov, Dmitry A, Institute of Mathematical Problems of Biology Branch of Keldysh Institute of Applied Mathematics of RAS; Institute of Theoretical and Experimental Biophysics of RAS

Issue Section Title Abstract File
Vol 27, No 3 (2019) Mathematical Modeling Charge diffusion in homogeneous molecular chains based on the analysis of generalized frequency spectra in the framework of the Holstein model Abstract PDF

This website uses cookies

You consent to our cookies if you continue to use our website.

About Cookies